MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE
Catalog Number 337146
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that erroneous results were obtained on patient samples during use with the bd facs¿ lyse wash assistant.The following information was provided by the initial reporter: the preparer does not lyse the samples correctly and the volume is not correct.Mdr safety checklist -- patient samples (case): 1.Are there erroneous results on patient samples from diagnostic test?(if yes or unknown, go to question #2.If no, no further questions required): yes.2.Was there any delay of treatment due to the issue? unknown.3.If the patient samples were redrawn, was there any change or delay of treatment? no.4.Was there any physical harm/injury to the patient due to the issue?no.5.Provide details ¿ how and to what extent? it was not needed to redraw the patients because there was enough sample to repeat manually the preparation.There was a delay in the diagnosis but at the moment she doesn¿t know if there will be a delay in the treatment.
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office - becton dickinson and company bd biosciences san jose ca, 95131 g.1 - reporting office contact - (b)(6).G.1 - manufacturing site contact - (b)(6).H.6 - imdrf annex f: f26.Investigation summary: based on the complaint trend, defect trend, dhr, risk analysis and service activity review, the issue 'does not lyse the samples correctly' was confirmed, and the potential cause of the unexpected results was determined to be obstructions in the wash arm.The fse disassembled the arm, cleaned, and lubricated it and subsequent testing showed the instrument was functioning as expected.No one was harmed or injured, and no patients were diagnosed or treated based on any erroneous results.The safety risk of this hazard has been identified to be within the acceptable level.Complaints received for this device will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that erroneous results were obtained on patient samples during use with the bd facs¿ lyse wash assistant.The following information was provided by the initial reporter: the preparer does not lyse the samples correctly and the volume is not correct mdr safety checklist -- patient samples (case): 1.Are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required): yes.2.Was there any delay of treatment due to the issue? unknown.3.If the patient samples were redrawn, was there any change or delay of treatment? no.4.Was there any physical harm/injury to the patient due to the issue? no.5.Provide details ¿ how and to what extent? it was not needed to redraw the patients because there was enough sample to repeat manually the preparation.There was a delay in the diagnosis but at the moment she doesn¿t know if there will be a delay in the treatment.

Brand Name
BD FACS¿ LYSE WASH ASSISTANT
Common Device Name
STATION, PIPETTING DILUTING CLINICAL USE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key17477855
Report Number2916837-2023-00161
Device Sequence Number19456287
Product Code JQW
UDI-Device Identifier00382903371464
UDI-Public00382903371464
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number337146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown